Found: 11 resources


Narrow your search

Resource type

article (11)


Language

English (10)

Arabic (1)


Year
From To Submit

2020 (1)

2019 (1)

2016 (1)

2014 (3)

2013 (3)

More...
Listing 1 - 10 of 11
<<
Page
of 2
Sort by

SOLUTION OF FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS BY HOMOTOPY ANALYSIS METHOD

Al-Nahrain Journal of Science, 2010, Volume 13, Issue 3, pages 149-155
 
 
 
 
 
 
 
 
 

The Homotopy Analysis Method in Turning Point Problems

AL-Rafidain Journal of Computer Sciences and Mathematics, 2020, Volume 14, Issue 1, pages 51-65
 

Listing 1 - 10 of 11
<<
Page
of 2
Sort by